MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 22 june 2022, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) procedure on (b)(6) 2022.It was reported that there was an unusual noise during the procedure.On 22 july 2022, investigation of the returned device confirmed that a needle fragment was missing.On 17 august 2022, neotract received additional information that the missing needle fragment had been removed from the patient and disposed during the procedure.The procedure was completed, and no patient adverse events were reported.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key15259757
Report Number3015181082-2022-00024
Device Sequence Number5746034
Product Code PEW
UDI-Device Identifier10814932020121
UDI-Public10814932020121
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN056134
Device Lot NumberP01243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale